# SDR 06FDEA1555

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-MACHINED DOUBLER LOCATED BETWEEN RT WALL (ADJACENT TO RT   SPOILER MIXER OUTPUT ROD) AND RT WHEEL WELL CUTOUT OF CENTER LANDING GEAR WHEEL WELL. CRACKED DOUBLER REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
